# SDR AALA202105219016

- Difficulty date: May 17, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 66,883 hours, 26,295 cycles
- Engine: Iae V2527A5
- Engine time: 64,777 hours, 26,723 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE STALL ECAM WARNING AND CREW SHUTDOWN THE ENGINE WITH SINGLE ENGINE TIME OF 7 TO 8 MINUTES. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO SJC WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED #2 ENGINE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARDS  26L400710004 AND 26L00071015.
